Header

UZH-Logo

Maintenance Infos

Persistent photodamage following drug photosensitization in a lung-transplant recipient


Sailer, E; Kamarachev, J; Boehler, A; Speich, R; Hofer, M; Benden, C; French, L E; Hofbauer, G F L (2011). Persistent photodamage following drug photosensitization in a lung-transplant recipient. Photodermatology, Photoimmunology & Photomedicine, 27(4):213-215.

Abstract

Photosensitivity is a well-known complication of treatment with quinolone antibiotics. Several transient phototoxic drug reactions have been described. We report a case of a persistent phototoxic reaction to ciprofloxacin in a lung-transplant recipient on a long-term immunosuppressive drug regimen.

Abstract

Photosensitivity is a well-known complication of treatment with quinolone antibiotics. Several transient phototoxic drug reactions have been described. We report a case of a persistent phototoxic reaction to ciprofloxacin in a lung-transplant recipient on a long-term immunosuppressive drug regimen.

Statistics

Citations

2 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 02 Aug 2011
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic and Policlinic for Internal Medicine
04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
04 Faculty of Medicine > University Hospital Zurich > Clinic for Pneumology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2011
Deposited On:02 Aug 2011 09:06
Last Modified:21 Nov 2017 15:26
Publisher:Wiley-Blackwell
ISSN:0905-4383
Publisher DOI:https://doi.org/10.1111/j.1600-0781.2011.00591.x
PubMed ID:21729170

Download